American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Claude Cibils, Maria Julia Redondo and Andrea Solotar. Full and convex linear subcategories are incompressible. Proc. Amer. Math. Soc. 141 (2013) 1939-1946.
Abstract, references, and article information   
View Article: PDF

[2] Vigleik Angeltveit. Enriched Reedy categories. Proc. Amer. Math. Soc. 136 (2008) 2323-2332. MR 2390498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sharon Hollander. Characterizing algebraic stacks. Proc. Amer. Math. Soc. 136 (2008) 1465-1476. MR 2367121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Boris Chorny. The model category of maps of spaces is not cofibrantly generated. Proc. Amer. Math. Soc. 131 (2003) 2255-2259. MR 1963775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia